# SDR FDEA200910143568

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 284N165061
- Condition: Cracked
- Location: Battery Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NOSE COMPARTMENT, RT BATTERY PACK INBD BOTH MOUNTING BRACKETS CRACKED BS 260 AND BS 247.  CRACKED MOUNTING BRACKETS AT FWD NOSE COMPARMTMENT RT BATTERY RACK.   REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
